Jump to content
Fireball2014

Fireball2014 How do I deal with Pristiq withdrawal now?

Recommended Posts

Fireball2014

Fireball!

 

I am so sorry to hear you are having such a horrible time. I imagine you are feeling very disheartened and scared at the moment. Please remember we are all here for you to offer you support and we understand what you are going through and how you must be feeling and the desperation you must feel to get some relief from your symptoms. You are so right in that we are all very different. Listen to the advice you are being given on here and most importantly follow your gut instincts Fireball, your body knows what it needs but sometimes we get so frightened and desperate that we forget to listen.

Hugs!


On SSRI's/SNRI's for @ 25 years, first Prozac 18 years

Took Pristiq last 3 years, had increase in severe migraines

Started tapering Pristiq 100 mg every other day, was ok

Tried Topamax for 2 weeks, but side effects intolerable

Continued taper, able to tolerate 100mg every 4th day

At 6 weeks cut 100mg tab to 50mg & had bad reaction

Only taking 25mg sumatriptan or 0.5mg Ativan as needed

4 weeks later withdrawal worse, where do I go from here?

Stabilizing on 4mg Prozac, NO triptans, NO Ativan

3.6mg hold since June 18

 

Share this post


Link to post
Fireball2014

So glad to hear from you Mogfish! I thought I was on the right path hanging in there until the insomnia, anxiety/fear/dread began over a month ago now. I've had to take Meds for anxiety & sleep and I didn't want to go there! It's been getting harder to be at work which it never was before! I can't function like this anymore yet it wouldn't be a good idea either to take a leave from work cause I don't like being home alone all the time. Something has to give soon...

I feel that when I did the Pozac switch after tapering Pristiq too fast I should have probably started with 10 or 20mg not just 4. Had been on my Meds for so long and a higher dose of Pristiq - my brain may not be handling the change well as others. God knows I'm trying! If I saw some light at the end of the tunnel with this stage I'm in it would help me cope better. I want to stop feeling permanently damaged right now!

Hope the trip to the psych doc today helps & I just don't get a lot of meds thrown at me. My husband will be with me. I will try to listen to my instincts but I'm not sure how good they are anymore...

Say prayers...

Glad you continue to do well.????


On SSRI's/SNRI's for @ 25 years, first Prozac 18 years

Took Pristiq last 3 years, had increase in severe migraines

Started tapering Pristiq 100 mg every other day, was ok

Tried Topamax for 2 weeks, but side effects intolerable

Continued taper, able to tolerate 100mg every 4th day

At 6 weeks cut 100mg tab to 50mg & had bad reaction

Only taking 25mg sumatriptan or 0.5mg Ativan as needed

4 weeks later withdrawal worse, where do I go from here?

Stabilizing on 4mg Prozac, NO triptans, NO Ativan

3.6mg hold since June 18

 

Share this post


Link to post
Fireball2014

And then maybe Prozac is wrong for me now?


On SSRI's/SNRI's for @ 25 years, first Prozac 18 years

Took Pristiq last 3 years, had increase in severe migraines

Started tapering Pristiq 100 mg every other day, was ok

Tried Topamax for 2 weeks, but side effects intolerable

Continued taper, able to tolerate 100mg every 4th day

At 6 weeks cut 100mg tab to 50mg & had bad reaction

Only taking 25mg sumatriptan or 0.5mg Ativan as needed

4 weeks later withdrawal worse, where do I go from here?

Stabilizing on 4mg Prozac, NO triptans, NO Ativan

3.6mg hold since June 18

 

Share this post


Link to post
Altostrata

You did not do a Prozac switch, you took a little Prozac to see if it would help the withdrawal symptoms. Sometimes taking Prozac to quell withdrawal symptoms does not work. More is not necessarily better.

 

What has taking a lot more Prozac done for you? How much are you taking now, how long have you been taking that dosage, what is your current daily symptom pattern?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy